# SDR HALA2010030100082

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 28,267 hours, 5,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO RT WING OTBD AILERON PANEL NR 661NB (3) CORNER SCREWS PULLED THRU DUE TO HAMMER FOUND INSIDE PANEL AREA (DAILY INSP REQ).  OK TO CONTINUE IAW M105 NR 589041.  CORNER SCREWS PULLED THRU DUE TO HAMMER FOUND INSIDE PNL AREA (DAILY INSP REQ).  PICKED-UP HOLES AND COUNTER SUNK RT WING OTBD AILERON PANEL NR 661NB.  TRIM, PAINT, AND INSTALLATION PENDING.  INSTALLED PANEL 661NB.  SECURITY CHECK OK.
